The exterior Dirichlet problem for quasi-linear elliptic equations with small boundary data

Chi ping Lau*

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

Abstract

It is shown that if the order of non-uniformity of a quasi-linear elliptic equation is h,1<h≤2,then the critical norm separating existence and non-existence of a bounded solution to the exterior Dirichlet problem with small boundary data is the C0,2(h-1)/h norm. For 0≤h≤1,existence of a bounded solution is guaranteed without any smallness assumption on the given boundary data.More precise information is given for the special case of the minimal surface equation.

Original languageEnglish
Pages (from-to)53-62
Number of pages10
JournalManuscripta Mathematica
Volume59
Issue number1
DOIs
Publication statusPublished - 1 Mar 1987
Externally publishedYes

Fingerprint Dive into the research topics of 'The exterior Dirichlet problem for quasi-linear elliptic equations with small boundary data'. Together they form a unique fingerprint.

  • Cite this